New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Late Period - Reasons?
2 Replies
MG88 - August 1

Hi. I had unprotected sex with my boyfriend on 28 June. Although he did not ejaculate, I was still worried and took the morning after pill the same day. I was told I had very little chance of becoming pregnant anyway as I was so close to getting my period, but I took it anyway. My period arrived when it was supposed to, a couple of days later. It was normal. However, this month, my period is about 3 days late. I know I am probably over-reacting, but I can't help but worry. Is there any chance I could be pregnant? Or could Levonelle (the pill I took) have altered my menstrual cycle? Any advice would be appreciated. I also took a prescription pill to treat thrush a couple of days ago; could this affect my period? Thanks.

 

MG88 - August 1

Just to clarify; I have not had sex since 28 June.

 

Myra - June 7

It must have altered your menstrual cycle indeed because you took morning after pill which will force you to menstruate. Anyway, it's been months since you posted this question, how is everything doing?

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question